MAUDE Adverse Event Report: AMR CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ

AMR CTB03, 5X100 KII SH BLD ZTHR 6/BX; GCJ
Model Number CTB03
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device is anticipated to return.A follow-up report will be provided upon completion of the investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Lap total hysterectomy - "the blade was exposed as normal as it passed through tissue but would not retract once through." patient status - "fine.".
 
Additional Manufacturer Narrative
Investigation summary: the event unit was returned for evaluation.Engineering tested the unit to evaluate if the shield would successfully cover the blade after actuation, and the shield performed as intended after actuation.The root cause could not be determined as engineering was not able to replicate the customer's experience, and the unit performed according to specification.During the manufacturing process, all bladed obturators are thoroughly inspected for functionality and performance prior to packaging.Applied medical continuously seeks to improve the form, function and ease of use of its products.Applied medical has recently implemented process enhancements intended to minimize the potential for this type of event to occur.This lot was built prior to the implementation of these enhancements.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Additional Manufacturer Narrative
This report is to follow up with (b)(4).
 
Event or Problem Description
Medwatch report description of event: "blade didn't retract during surgery.No patient harm.What was the original intended procedure? laparoscopic total hysterectomy.Device usage problem: device malfunction - that is, the device did not do what it-was supposed to do".

Brand Name
CTB03, 5X100 KII SH BLD ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
AMR
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key5709281
Report Number2027111-2016-00433
Device Sequence Number208075
Product Code GCJ
UDI-Device Identifier00607915123512
UDI-Public(01)00607915123512(17)190216(30)01(10)1265463
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/16/2019
Device Model NumberCTB03
Device Catalogue Number101138301
Device Lot Number1265463
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date06/09/2016
Supplement Report FDA Received Date12/07/2016
03/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age33 YR